# SDR AUS20031126

- Difficulty date: November 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Part number: 201136612258
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELT BUCKLE PIVOT PIN SHEARED.
